# SDR IPXA2014090384141

- Difficulty date: August 19, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE057
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CHAFE DAMAGE ON RT INBD FLAP VANE UPPER SURFACE STA XIFH137.  REPAIRED RT INBD FLAP VANE IAW SRM 57-50-80, REPAIR 2, PARA 2, WET LAY-UP.
